Local rigidity of restrictions of Weyl chamber flows

Danijela Damjanović, Anatole Katok

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this Note we consider examples of partially hyperbolic actions: restrictions of Weyl chamber flows on SL (n, R) / Γ (n ≥ 4). We show that generic restrictions of rank at least two are locally rigid. Our approach combines the geometry of the invariant foliations for the action and the algebraic properties of the group SL (n, R). The method is applicable to restrictions of Weyl chamber flows on other homogeneous spaces. To cite this article: D. Damjanović, A. Katok, C. R. Acad. Sci. Paris, Ser. I 344 (2007).

Original languageEnglish (US)
Pages (from-to)503-508
Number of pages6
JournalComptes Rendus Mathematique
Volume344
Issue number8
DOIs
StatePublished - Apr 15 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local rigidity of restrictions of Weyl chamber flows'. Together they form a unique fingerprint.

Cite this